MathSciNet Relay Station
MathSciNet bibliographic data
MR2856044 (2012i:35160) 35K51 (35B35 35K58 35Q92 92D25 92D40)
Chen, Shanshan; Shi, Junping Global stability in a diffusive Holling-Tanner predator-prey model. Appl. Math. Lett. 25 (2012), no. 3, 614–618.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement